So I am prescribed 20mg Lexapro for anxiety and clonazepam 1-2mg as needed (don’t use it that often just in case of panic attacks and my agoraphobia) and recently I was prescribed Ritalin 10mg to be taken 3 times daily ranging from either 10mg 3 times a day , 15mg 3 times a day or 20mg 3 times a day. Personally I found 20mg in the morning, 10mg 4 hours later then another 10mg 4 hours later to be the best,and also depending on the workload so on weekend if I’m not working I’m not taking it. I was just wondering can I take my Lexapro 20mg at night before I go to bed or should I take it in the morning with the Ritalin ? (I will be seeing try doc soon and dosages will be adjusted, just want to know now because I forgot to ask him) thanks in advance. Also does Ritalin get better after a period of time? Meaning Will some side effects subside as your body gets use to it or no? For example first 2 days I took it Once it wore off I got really depressed and just overall sad and wanted to cry but didn’t know why but Now 3 days later I don’t feel that.
When and how should I take my Lexapro and Ritalin? And do certain side effects subside?
- 20 Nov 2017 by muhannadsmadi93
- 21 Nov 2017
- lexapro, ritalin, depression, anxiety, panic disorder, attention-deficit hyperactivity disorder (adhd), generalized anxiety disorder, clonazepam, side effect, agoraphobia, prescription
Muhammad; Sounds like you know how you're going to take the Ritalin, So as far as the Lexapro you should not take it right with the Ritalin So bedtime would be best. And yes the side effects from the Lexapro, and the Ritalin should go away the Ritalin faster and the Lexapro can take 1 to 2 weeks and that is normally the one that can do emotional things to you and Increase the anxiety and that is when you take the Clonazepam if you needed to try and use sparingly as the doctor said. Hope that will help you see the doctor. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 6 answers
Posted 20 Jan 2015 • 2 answers
Posted 7 Aug 2016 • 1 answer
Posted 23 Jan 2017 • 0 answers
Posted 5 Dec 2017 • 0 answers